# SDR SWIA201023669

- Difficulty date: February 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 30,947 hours, 45,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DOES NOT OPEN.  (FLT 6332)  ADJUSTED SHIMS ON PAX DOOR.
